# SDR DXTA2013092305513

- Difficulty date: September 22, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 10,291 hours, 6,269 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00218
- Part serial: 20423
- Condition: Inoperative
- Location: Fuel Tranfer
- Part time: 10,293 hours, 6,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPTED FUEL TRANSFER TO BALANCE.  POSITIONED SWITCHES TO STOP TRANSFER.  FUEL CONTINUED TO TRANSFER OUT OF LT TANK.  RAN PROCEDURE B OF FUEL QUANTITY ASYMMETRY CHECKLIST.  X-BP LIGHT WOULD NOT EXTINGUISH.  FUEL CONTINUED TO DEPLETE FROM LEFT TANK. RAN PROCEDURE A OF CHECKLIST AND SHUT DOWN LT ENGINE.  FUEL STOPPED TRANSFERRING OUT OF LT TANK AND STABILIZED AT 2000 LBS.  PERFORMED OPS CHECK OF CROSSFEED UNITS AND FOUND LEFT ACTUATOR TO BE INOPERATIVE AND X-BP SWITCH LIGHT ON OVERHEAD REMAINED ILLUMINATED. REMOVED AND INSTALLED REPAIRED UNIT. OPS AND LEAK CHECKED GOOD. IAW AMM 28-21-25-910-801.
